UNIGE document Scientific Article
previous document  unige:36396  next document
add to browser collection
Title

Asymptotic Description of Solutions of the Planar Exterior Navier–Stokes Problem in a Half Space

Authors
Hillairet, Matthieu
Published in Archive for Rational Mechanics and Analysis. 2012, vol. 205, no. 2, p. 553-584
Abstract We consider the problem of a body moving within an incompressible fluid at constant speed parallel to a wall, in an otherwise unbounded domain. This situation is modeled by the incompressible Navier-Stokes equations in an exterior domain in a half space, with appropriate boundary conditions on the wall, the body, and at infinity. We focus on the case where the size of the body is small. We prove in a very general setup that the solution of this problem is unique and we compute a sharp decay rate of the solution far from the moving body and the wall.
Identifiers
Full text
Article (Published version) (354 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://link.springer.com/10.1007/s00205-012-0515-6
Structures
Citation
(ISO format)
HILLAIRET, Matthieu, WITTWER, Peter. Asymptotic Description of Solutions of the Planar Exterior Navier–Stokes Problem in a Half Space. In: Archive for Rational Mechanics and Analysis, 2012, vol. 205, n° 2, p. 553-584. https://archive-ouverte.unige.ch/unige:36396

165 hits

0 download

Update

Deposited on : 2014-05-06

Export document
Format :
Citation style :